# SDR COEA2017101510804

- Difficulty date: October 15, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 63
- Aircraft time: 21,608 hours, 26,662 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Spoiiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SPOILER TRAILING EDGE PANEL DELAMINATED.  REPAIRED IAW SRAS PCE-2671/17.
